# SDR AALA20130927014

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 42,705 hours, 17,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OTBD FASTENER HOLES IN SEAT TRACK CRACKED AT STATION 737B & RBL 45.5.  ACCOMPLISHED REPAIR IAW ECO J1698AA & EA B737-53-031772.
